# SDR 2007UALA01358

- Difficulty date: April 30, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 58,687 hours, 20,380 cycles
- Engine: Pwa PW2037
- Engine time: 52,472 hours, 17,229 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pilot Valve
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO SMOKE IN COCKPIT.  [SUP 06-06-07]  FOLLOWED SOP AND SHUTDOWN UTILITY BUSSES, ODOR AND SMOKE DISSIPATED SLIGHTLY.  INSPECTION OF NR 1 ENG FOUND EVIDENCE OF OIL COMING OUT OF 2.8 COMPRESSOR BLEEDS AT 6 O'CLOCK & OUT OF 8TH STG BLEED PNEUMATIC DUCTS.  ALSO FOUND METAL DEBRIS IN 8TH STG CHECK VALVE.  REPLACED PILOT VALVE AND HIGH STAGE VALVE.  REPLACED NR 1 ENGINE.  THE EXACT CAUSE OF THIS IRREGULARITY COULD NOT BE ESTABLISHED.
